| Model Number |
500001004500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator, the refrigerator bin hardware had failed and would not open or unlock.The customer stated that this malfunction occurred while dispensing medication to patients and caused delay in patient care.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 03-mar-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, a field service engineer (fse) assisted the customer with a power dissipation reboot of both the refrigerator and the station.The fse guided the customer through the recovery process and verified functionality of the refrigerator and station following the reboot.The fse confirmed that both devices were operating normally, and the customer reported no further issues.The system functioned as intended after field service engineer investigated the issue.